Hi. My daughter has just turned 16, and has had ME after Glandular Fever in February/ March 2016. She has been going downhill since September 2016 and is functioning at about 25%. We live in Scotland where there is very little support or medical knowledge re this condition.She has always had localised skin sensitivities ( reacted to bleached food - white rice/ flour/ sugar etc) and had a severe rash reaction to penecillin in tablet form which hospital pharmacist thought may gave been due to E104 colourant. The same additive was in a high dose vit D tablet, prescribed last July ( prior to formal ME " diagnosis") as vit D was found to be low. She had a horrible localised reaction and could have doubled for John Hurt in the elephant man: swollen face, rash, eyelids swollen and puffy ( looked as though she had 8 eyelids) eczema on hands , wrists and inside crease to elbows( which still remains) A different prescription for vit D without E104 provoked a similar but less extreme reaction, which i believe was due to synthetic vit E in the compound, which can be similar in structure to salicylates and benzoate s which have caused issues previously. She currently has a lot of pain - muscles and joint pain and we have been prescribed amitripyline, however there is no variant the pharmacist can find which does not have salicylate based colourants - she (and I) are worried re reaction given her immune system is so low. Are there any other forms of pain relief which would avoid these problems ? GP passes problem on to pharmacist who is at a loss.